# SDR SWAA2021031547288

- Difficulty date: February 4, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ABRASION ON SEAT TRACK AT PASSENGER CABIN BS727B - BS887 RBL25 WL208. MARKED / REMOVED DAMAGE FROM RBL25 SEAT TRACK L=2.0' X W=0.50' X D=0.021' FOUND TO BE OUT OF LIMITS PER B737; SRM 53-00-52-1A-1; FABRICATED NEW SEAT TRACK PER BOEING DWG# 146A5350; ATS BUILD RECORD 529637; REMOVED AND REPLACED SEAT TRACK RBL25 FROM BS727B- BS887 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG# 146A5300 1D 36 AND 37; AND E.R 21-01351 REV IR AND E.A 21-153-00520 REV.IR.
